Translator Disclaimer
2011 Differential operators and the wheels power series
Andrew Kricker
Algebr. Geom. Topol. 11(2): 1107-1162 (2011). DOI: 10.2140/agt.2011.11.1107

Abstract

An earlier work of the author’s showed that it was possible to adapt the Alekseev–Meinrenken Chern–Weil proof of the Duflo isomorphism to obtain a completely combinatorial proof of the wheeling isomorphism. That work depended on a certain combinatorial identity, which said that a particular composition of elementary combinatorial operations arising from the proof was precisely the wheeling operation. The identity can be summarized as follows: The wheeling operation is just a graded averaging map in a space enlarging the space of Jacobi diagrams. The purpose of this paper is to present a detailed and self-contained proof of this identity. The proof broadly follows similar calculations in the Alekseev–Meinrenken theory, though the details here are somewhat different, as the algebraic manipulations in the original are replaced with arguments concerning the enumerative combinatorics of formal power series of graphs with graded legs.

Citation

Download Citation

Andrew Kricker. "Differential operators and the wheels power series." Algebr. Geom. Topol. 11 (2) 1107 - 1162, 2011. https://doi.org/10.2140/agt.2011.11.1107

Information

Received: 15 December 2009; Revised: 21 December 2010; Accepted: 4 January 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1278.17026
MathSciNet: MR2792376
Digital Object Identifier: 10.2140/agt.2011.11.1107

Subjects:
Primary: 17B99, 57M25
Secondary: 05E99

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
56 PAGES


SHARE
Vol.11 • No. 2 • 2011
MSP
Back to Top